Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 7, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 24, 2022, 12:25 AM CDT for Hidalgo County, Starr County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2022, 12:25 AM CDT (05:25 UTC)
- Expired
- May 24, 2022, 3:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hidalgo County, TX, Starr County, TX
The radar
The Brownsville radar (KBRO), 115 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 5.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1894 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
833
WGUS54 KBRO 240525
FFWBRO
TXC215-427-240830-
/O.NEW.KBRO.FF.W.0007.220524T0525Z-220524T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1225 AM CDT Tue May 24 2022
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
Northwestern Hidalgo County in deep south Texas...
East Central Starr County in deep south Texas...
* Until 330 AM CDT.
* At 1225 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mccook, Linn, San Manuel, Puerto Rico, Red Gate and Mcallen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 2653 9856 2670 9832 2659 9808 2636 9817
FLASH FLOOD...RADAR INDICATED
$$
Soria1 follow-up statement
031 WGUS74 KBRO 240830 FFSBRO Flash Flood Statement National Weather Service Brownsville TX 330 AM CDT Tue May 24 2022 TXC215-427-240840- /O.EXP.KBRO.FF.W.0007.000000T0000Z-220524T0830Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hidalgo TX-Starr TX- 330 AM CDT Tue May 24 2022 ...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN HIDALGO AND EAST CENTRAL STARR COUNTIES... The heavy rain has ended. Please continue to heed remaining road closures. LAT...LON 2653 9856 2670 9832 2659 9808 2636 9817 $$ Soria
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:14 PM CDT, 6 hours 11 minutes earlier.
Area forecast discussion, May 23, 6:14 PM CDT, 6 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
614 PM CDT Mon May 23 2022
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...VFR conditions continue to prevail across the region.
After sunset showers and thunderstorms are expected to develop
moving west to east across Deep South Texas. Ceilings will fall
to MVFR overnight and maybe even period of IFR with heavy
thunderstorms. Some thunderstorms could be strong to severe with
heavy rain and strong winds being the main threats. Skies are
expected to clear out by Tuesday afternoon.
&&
.PREV DISCUSSION... /issued 258 PM CDT Mon May 23 2022/
SHORT TERM (Tonight through Tuesday Night):Warm front expected
to lift north beginning this evening/overnight tonight. Isolated
to scattered showers and thunderstorms are expected with the warm
front lifting north. CAMs still have an MCS traversing through
CRP's CWA and clipping the Northern Ranchlands late this evening.
Showers are expected to start west and spread south and east due
to boundary collisions from the mid-level shortwave activity over
CRP and small streamer showers flowing south to north from Mexico.
Confidence regarding the placement of these storms is still
moderate due to the inconsistencies in the models. However, an MCS
could form over the the central CWA after midnight/very early
Tuesday morning.
Currently, Storm Prediction Center has all counties except Cameron
county in a Slight Risk for severe weather today. Weather Prediction
Center has Zapata, Starr, and western Jim Hogg in a Slight Risk for
excessive rain today as well. So, the best chance for rain/severe
thunderstorms would be in the Northern Ranchlands and Upper to Mid
Valley areas. Analyzing the near-storm environment for the KAPY
area, if storms are able to initialize, PWAT values are near the
90th percentile for BRO with CAPE values between 3000-4000 J/kg and
moist mid and low level RH values in the 50-90% range. Therefore,
the main hazards with these storms will be damaging winds, heavy
rainfall, and large hail. Low-level winds and EBWD values are low
with values under 15 kts which could lead to training storms and
flash flooding. With the rainfall from yesterday in Zapata and Starr
counties, 1 hr Flash Flood Guidance is only 2-3 inches for those
areas which is why they were added to the Slight category by WPC.
LSR's already confirmed nuisance flooding in the city of Zapata
yesterday and tonight's event could bring more of the same.
Showers and thunderstorms are expected to end south to north
throughout Tuesday morning. Deep South Texas could still see some
lingering showers, but models have continued to trend downward in
regards to POPs for the daytime hours tomorrow. Southerly winds will
be breezy Tuesday with gusts up to 30 mph especially in the lower
RGV. Temperatures are forecast to be in the mid 70s tonight with 90s
for tomorrow with skies gradually clearing throughout the day. Kept
the High Risk of rip currents for tomorrow as well.
LONG TERM (Wednesday through Monday):Large scale upper trough is
shown by latest model suite to traverse the Central Plains Wednesday
and Thursday. This deep trough looks strong enough to support a late
season cold front passage for Deep South Texas late Wednesday
afternoon into Wednesday night. The latest forecast continues the
trend of strong to potential severe thunderstorms along the front
with SPC continuing to indicate a Marginal Risk of severe
thunderstorms for all of Deep South Texas and the RGV. As for the
deterministic models slight differences continue between the
GFS/ECMWF but not a lot to vary any drier or wetter than the
previous forecast package. Even though the ECMWF shows some deeper
moisture and a slightly quicker eastward pace of the front model
consensus remains consistent with the rain chances and the overall
QPF amounts. Our atmosphere is expected to be unstable as the
front moves into the region which will be supportive of isolated
strong to severe thunderstorms. Best dynamics of CAPE, shear and
large-scale ascent look to remain north of our region but there
remains sufficient instability especially if the surface inversion
cap can be broken/weakened as the front wedges into the region.
Forecast QPF values have been reduce Slight below the previous
forecast package, but with pwats still around 1.75 inches can not
rule out some robust cells dropping an inch or better of rain.
Some left over showers may linger along the Rio Grande river
Thursday morning with drier conditions ensuing for much of
Thursday, Friday and for the Memorial Day holiday weekend as a
strong high pressure ridge axis builds over north Mexico and South
Texas.
Temperatures will be hot and humid in advance of the front Wednesday
with some slight cooling Thursday in wake of the frontal passage
especially if clouds linger along across the RGv. Temperatures trend
upwards Friday and over the weekend as the ridge becomes well
established.
MARINE:(Tonight through Tuesday Night): Scattered showers and
thunderstorms tonight with rain ending tomorrow morning. As the
front moves north, southerly winds will be breezy with SCA likely by
early tomorrow morning with seas increasing to 5 to 7 feet by
tomorrow night.
(Wednesday through Saturday):As a cold front approaches Wednesday
winds and seas will show a lowering trend, however seas may be
slower to subside with some potential of small craft advisory
conditions persisting Wednesday morning. The frontal passage
brings a brief wind shift Wednesday night and Thursday with winds
not all that strong and seas in the moderate range. Showers and
thunderstorms are possible to become a bit widespread which will
agitate the seas. High pressure builds over the region Friday and
spreads eastward for the weekend. Light to fresh southeast flow is
expected with the strongest winds likely Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 77 87 76 91 / 50 30 10 20
BROWNSVILLE 78 91 77 93 / 50 30 10 20
HARLINGEN 77 92 76 95 / 50 30 10 20
MCALLEN 77 93 77 96 / 50 20 20 30
RIO GRANDE CITY 76 96 76 96 / 60 20 20 20
SOUTH PADRE ISLAND 78 83 78 85 / 50 30 10 20
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Tuesday morning for TXZ451-454-455.
GM...Small Craft Advisory from 1 AM to 1 PM CDT Tuesday for GMZ130-
132-135-150-155-170-175.
&&
This product is also available on the web at:
https://weather.gov/rgv
68-McGinnis/AviationHazardous weather outlook, May 23, 3:56 PM CDT, 8 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 356 PM CDT Mon May 23 2022 TXZ248>255-351-353>355-451-454-455-242100- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo- Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island- Cameron Island- 356 PM CDT Mon May 23 2022 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Isolated strong to severe thunderstorms will be possible tonight for the Upper Valley and northern Ranchlands, with the main threat being strong winds and hail. In addition, should strong convection move across portions of deep South Texas including the the Upper Valley, isolated heavy downpours will be possible. Heavy downpours could lead to nuisance flooding or pockets of flash flooding. There is a High Risk of Rip Currents at area beaches. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday An elevated risk of rip currents will be possible at times through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-242100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 356 PM CDT Mon May 23 2022 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Slightly elevated winds and seas may result in borderline to low end small craft advisory conditions, mainly on the Gulf waters, through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Special weather statement, May 23, 10:43 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1043 PM CDT Mon May 23 2022
TXZ248-252-240430-
Zapata TX-Starr TX-
1043 PM CDT Mon May 23 2022
...A strong thunderstorm will impact portions of northern Starr and
southeastern Zapata Counties through 1130 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lopeno, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Viboras, Lopeno, El Sauz, New Falcon and Santa Catarina.
This includes US Highway 83 between mile markers 786 and 790.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Deep South Texas.
&&
LAT...LON 2663 9914 2680 9908 2668 9848 2642 9858
TIME...MOT...LOC 0343Z 287DEG 30KT 2670 9903
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
58/ReeseSpecial weather statement, May 23, 11:35 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1135 PM CDT Mon May 23 2022
TXZ253-240515-
Southern Hidalgo TX-
1135 PM CDT Mon May 23 2022
...A strong thunderstorm will impact portions of southeastern Hidalgo
County through 1215 AM CDT...
At 1135 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sharyland, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
McAllen, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Hidalgo,
Progreso, Palmview and Palmhurst.
This includes the following highways...
Interstate Highway 69 C between mile markers 1 and 2.
US Highway 281 between mile markers 784 and 810.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2606 9807 2607 9808 2607 9813 2605 9815
2607 9818 2606 9819 2607 9825 2610 9829
2612 9827 2612 9828 2610 9830 2613 9833
2617 9834 2615 9835 2617 9840 2630 9835
2612 9786 2606 9787 2607 9803 2604 9808
TIME...MOT...LOC 0435Z 288DEG 30KT 2622 9830
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
60/SPEECESpecial weather statement, May 23, 11:38 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1138 PM CDT Mon May 23 2022
TXZ250-251-353-240530-
Brooks TX-Northern Hidalgo TX-Inland Kenedy TX-
1138 PM CDT Mon May 23 2022
...A strong thunderstorm will impact portions of southwestern Kenedy,
northeastern Hidalgo and southeastern Brooks Counties through 1230 AM
CDT...
At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Rachal, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Norias and Rudolph.
This includes the following highways...
US Highway 77 between mile markers 740 and 756.
US Highway 281 between mile markers 738 and 752.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2664 9826 2683 9822 2686 9765 2660 9766
2660 9786 2662 9797 2663 9799
TIME...MOT...LOC 0438Z 268DEG 27KT 2674 9805
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
60/SPEECESpecial weather statement, May 23, 11:47 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1147 PM CDT Mon May 23 2022
TXZ250-251-351-240530-
Brooks TX-Coastal Kenedy TX-Inland Kenedy TX-
1147 PM CDT Mon May 23 2022
...A strong thunderstorm will impact portions of northwestern Kenedy
and northeastern Brooks Counties through 1230 AM CDT...
At 1146 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kenedy County Sheriffs Office, or over Sarita, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sarita, Kenedy County Wind Farms, Airport Road Addition, Kenedy
County Sheriffs Office and Flowella.
This includes US Highway 77 between mile markers 712 and 724.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2726 9773 2728 9765 2724 9763 2723 9755
2728 9742 2725 9740 2725 9742 2716 9744
2716 9743 2714 9746 2715 9744 2703 9745
2709 9811 2726 9810 2726 9799 2721 9798
2725 9782 2728 9779
TIME...MOT...LOC 0446Z 254DEG 15KT 2725 9779
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
60/SPEECESpecial weather statement, May 23, 11:57 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1157 PM CDT Mon May 23 2022
TXZ252-253-353-240545-
Southern Hidalgo TX-Northern Hidalgo TX-Starr TX-
1157 PM CDT Mon May 23 2022
...Strong thunderstorms will impact portions of southern Jim Hogg,
western Hidalgo, Starr and southeastern Zapata Counties through 1245
AM CDT...
At 1157 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Falcon Heights to near Penitas. Movement
was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rio Grande City, Roma, Penitas, Sullivan City, La Joya, Escobares, El
Sauz, Garciasville, La Rosita and Los Ebanos.
This includes US Highway 83 between mile markers 792 and 850.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Deep South Texas.
&&
LAT...LON 2657 9917 2668 9901 2679 9895 2678 9821
2617 9840 2623 9845 2620 9848 2625 9856
2622 9856 2626 9859 2624 9867 2637 9880
2635 9890 2639 9893 2637 9895 2640 9896
2640 9908 2643 9911 2650 9910 2654 9917
TIME...MOT...LOC 0457Z 245DEG 34KT 2657 9908 2621 9846
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
60/SPEECESpecial weather statement, May 24, 12:23 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1223 AM CDT Tue May 24 2022
TXZ253-254-353-240600-
Inland Willacy TX-Southern Hidalgo TX-Northern Hidalgo TX-
1223 AM CDT Tue May 24 2022
...A cluster of strong thunderstorms will impact portions of
southwestern Kenedy, Hidalgo, northwestern Cameron and western
Willacy Counties through 100 AM CDT...
At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jose Borrego Middle School, or near Elsa, moving southeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Edinburg, Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo and Elsa.
This includes the following highways...
Interstate Highway 69 C between mile markers 1 and 12.
US Highway 281 between mile markers 754 and 764.
US Highway 281 between mile markers 784 and 792, and between mile
markers 802 and 810.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2609 9827 2610 9829 2612 9827 2612 9830
2610 9830 2613 9833 2617 9834 2615 9835
2617 9836 2616 9837 2616 9839 2617 9840
2664 9826 2663 9799 2662 9798 2660 9787
2643 9789 2643 9785 2608 9787
TIME...MOT...LOC 0521Z 298DEG 35KT 2636 9797
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
FarrisThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:28 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 47 min |
| May 23, 8:07 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 38 min |
| May 23, 8:19 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 5 hr |
| May 23, 8:39 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 51 min |
| May 23, 9:02 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 43 min |
| May 23, 9:25 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 50 min |
| May 23, 9:39 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 51 min |
| May 23, 9:41 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Starr, Zapata | 3 hr |
| May 23, 10:24 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 51 min |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 50 min |
| May 23, 10:43 PM CDT | Special Weather Statement | BRO | Starr | 47 min |
| May 23, 11:02 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Starr | 4 hr |
| May 23, 11:09 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 51 min |
| May 23, 11:35 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| May 23, 11:35 PM CDT | Special Weather Statement | BRO | Hidalgo | 40 min |
| May 23, 11:38 PM CDT | Special Weather Statement | BRO | Kenedy | 52 min |
| May 23, 11:47 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 3 hr |
| May 23, 11:47 PM CDT | Special Weather Statement | BRO | Kleberg | 43 min |
| May 23, 11:57 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| May 23, 11:58 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 28 min |
| May 24, 12:00 AM CDT | Flash Flood Warning | BRO | Starr | 5 hr |
| May 24, 12:13 AM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 24, 12:23 AM CDT | Special Weather Statement | BRO | Hidalgo | 37 min |
| May 24, 12:29 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 31 min |
| May 24, 12:59 AM CDT | Special Weather Statement | BRO | Cameron, Kenedy, Willacy | 31 min |
| May 24, 1:14 AM CDT | Special Weather Statement | BRO | Starr | 31 min |
| May 24, 1:31 AM CDT | Special Weather Statement | BRO | Cameron | 44 min |
| May 24, 1:51 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 24 min |
| May 24, 2:00 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| May 24, 2:15 AM CDT | Special Weather Statement | BRO | Cameron | 45 min |
| May 24, 2:18 AM CDT | Special Weather Statement | BRO | Hidalgo | 42 min |
| May 24, 2:22 AM CDT | Special Marine Warning | BRO | 38 min | |
| May 24, 2:39 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 3 hr |
| May 24, 2:55 AM CDT | Special Weather Statement | BRO | Cameron | 50 min |
| May 24, 2:58 AM CDT | Special Marine Warning | BRO | 47 min | |
| May 24, 3:20 AM CDT | Flash Flood Warning | BRO | Starr, Zapata | 4 hr |
| May 24, 3:20 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| May 24, 3:42 AM CDT | Special Weather Statement | BRO | Cameron | 33 min |
| May 24, 3:45 AM CDT | Special Marine Warning | BRO | 45 min | |
| May 24, 3:50 AM CDT | Special Weather Statement | BRO | Hidalgo | 40 min |
| May 24, 4:00 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 2 hr |
| May 24, 4:19 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 28 min |
| May 24, 4:22 AM CDT | Special Weather Statement | BRO | Starr | 38 min |
| May 24, 4:28 AM CDT | Special Marine Warning | BRO | 47 min | |
| May 24, 4:47 AM CDT | Areal Flood Advisory | BRO | Starr | 73 min |
| May 24, 4:49 AM CDT | Special Weather Statement | BRO | Hidalgo | 26 min |
| May 24, 4:57 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg, Zapata | 48 min |
| May 24, 5:14 AM CDT | Special Marine Warning | BRO | 31 min | |
| May 24, 5:16 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr | 2 hr |
| May 24, 5:46 AM CDT | Special Weather Statement | BRO | Brooks, Hidalgo, Starr | 59 min |
| May 24, 6:00 AM CDT | Areal Flood Advisory | BRO | Starr | 3 hr |
| May 24, 6:13 AM CDT | Special Weather Statement | BRO | Hidalgo | 62 min |
| May 24, 6:52 AM CDT | Special Weather Statement | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 53 min |
| May 24, 7:02 AM CDT | Special Weather Statement | BRO | Hidalgo | 28 min |
| May 24, 7:29 AM CDT | Special Weather Statement | BRO | Hidalgo | 31 min |
| May 24, 7:37 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 88 min |
| May 24, 7:46 AM CDT | Special Weather Statement | BRO | Hidalgo | 44 min |
| May 24, 8:23 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 112 min |
| May 24, 8:51 AM CDT | Areal Flood Advisory | BRO | Cameron | 100 min |
| May 24, 9:23 AM CDT | Flash Flood Warning | BRO | Cameron | 46 min |
| May 24, 10:00 AM CDT | Special Marine Warning | BRO | 30 min | |
| May 24, 10:09 AM CDT | Areal Flood Advisory | BRO | Cameron | 35 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.